# SDR ASOA2015100913878

- Difficulty date: October 9, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 26,018 hours, 18,553 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN AND AIR LEAKING & SQUEALING FROM TOP OF DOOR DURING FLIGHT.  R & R PAX DOOR SEAL IAW AMM 52-11-07.  OPS AND LEAK CHECKS GOOD, NO FURTHER DEFECTS NOTED AT THIS TIME.
